Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine Perspective: front
Hover to Zoom
Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine Perspective: back
Hover to Zoom
Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine Perspective: left
Hover to Zoom
Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine Perspective: right
Hover to Zoom
Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine Perspective: bottom
Hover to Zoom

Theraflu Max Strength Daytime Flu with Acetaminophen and Dextromethorphan HBr Medicine

2.5(2)View All Reviews
8.3 fl ozUPC: 0030067298190
Purchase Options
$7.79 discounted from $9.99

Product Details

Theraflu Max Strength Daytime Flu Medicine for Flu Symptom Relief fights your worst flu symptoms fast. Infused with honey and elderberry flavor, this Theraflu syrup delivers flu symptom medicine for adults. Each dose of this over the counter flu symptom medication provides powerful pain relief, headache relief, cough relief and body ache pain relief, so you can feel better and move on with your day. This flu symptom medicine delivers multi-symptom relief through a combination of dextromethorphan HBr, which is a cough suppressant, and acetaminophen, which is a pain reliever and fever reducer. Take this daytime medicine every six hours as needed for cold and flu symptom relief. Get powerful relief so you can recover with Theraflu.

Maximum strength per six hour dose

  • One 8.3 fl oz bottle of Theraflu Max Strength Daytime Flu Medicine for Flu Symptom Relief with Acetaminophen and Dextromethorphan HBr, Honey and Elderberry Flavored Syrup
  • Powerful relief from flu symptoms such as sore throat pain, headache, body aches and pains, cough and fever
  • Theraflu flu symptom relief syrup is easy to take
  • Pain relief and cough suppressant for adults in delicious honey and elderberry flavored syrup
  • Each dose contains acetaminophen 1,000 mg and dextromethorphan HBr 30 mg
  • Adults and children ages 12 and older take every six hours as needed for symptom relief

Ratings and Reviews

Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    2.5(2)
    5
    (0)
    4
    (1)
    3
    (0)
    2
    (0)
    1
    (1)